# SDR V0XR201008170001

- Difficulty date: August 17, 2010
- Submitted: August 17, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N851HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 340
- Aircraft time: 23,348 hours, 21,542 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14524131011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLES ARE CORRODED BEYOND LIMITS. R & R PAX DOOR SILL ANGLES.
